• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Think I crashed estro.....need help/advice pls!

Capone

New member
Registered
Joined
Apr 13, 2009
Messages
92
Ok so it's he start of my 4th week and I'm hurting....knees r killing my me (never had knee issues before), other joints r popping, absolutely no appetite....like the thought of food makes me sick, all around shitty feeling like I got the flu. Stomach cramping too.

I'm taking 500mg of test e per week. Monday/Thursday injections.
HCG 250iu's twice a week for nuts.

Was running liquid dbol for the first 2 weeks as well at 60mg per day. I'm an idiot bc I screwed up the dosage and I rly wanted to run at 20mg a day bc I am gyno prone. So after about 5 days, the unmistakable puffy nips hit and I hit the nolvadex and upped the arimidex to .5 ED. couple days I actually did I 1mg. I never crashed my estro with dex before....Letro yes but not dex so I was a bit heavy handed. That was about 10 days ago. Nipple puffiness went away and all was well.

Here's the weird part that's throwing me off a bit....nips are often hard on this cycle. NOT puffy or itchy like they were when inhd flare up, butthey're "hard" often. Like pencil erasers. Lol! Now if I'm lying down watching tv or something they go back soft but go back to hard very easy. Now I've heard of guys having hard nips during their cycle and it not be gyno and I'm pretty sure this has happened to me before BUT I need ur guys advice on this one.

I'm pretty sure it's crashed estro and if u guys think so too, the question is....how long on average will I feel like this? It's obviously devastating to my cycle bc I can't do legs and eat properly. Any ways to speed up estro rebound? I've stopped taking the arimidex 2 days ago but I still take 10mg nolva daily to be on the safe side.

Thanks for ur time bros.
 
Last edited:

tenny

New member
Featured Member
Kilo Klub Member
Joined
Aug 26, 2003
Messages
7,433
just drop some bloods asap....
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
23,793
Talk about an over exaggeration :eek::eek: Seriously you just need to chill and carry on with your cycle. If you are correct the simple fact you stopped adex and are using test means you should be fine in 1 week. Honestly it sounds like estrogen is the last of your issues. Why can't you eat properly? You could still use some whole food shakes to get the needed calories in. Or say you can't eat just do a mini cut until your appetite is back. I don't see what the major issue. Once you stop stressing your cycle will be fine. Stress is an appetite killer too. I would get blood work done as you may be surprised.
 

Capone

New member
Registered
Joined
Apr 13, 2009
Messages
92
Talk about an over exaggeration :eek::eek: Seriously you just need to chill and carry on with your cycle. If you are correct the simple fact you stopped adex and are using test means you should be fine in 1 week. Honestly it sounds like estrogen is the last of your issues. Why can't you eat properly? You could still use some whole food shakes to get the needed calories in. Or say you can't eat just do a mini cut until your appetite is back. I don't see what the major issue. Once you stop stressing your cycle will be fine. Stress is an appetite killer too. I would get blood work done as you may be surprised.
Breaking my balls huh.....that's all good man, but I do take my cycles serious so that's why I'm concerned bout this.

I'm having a hard time with throwing down the calories bc my appetite turned to shit. I'm getting bloods done tomorrow but was looking for opinions now as that takes a number of days.

So do u think it's low e2? Can u maybe throw me ur opinion on that?
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
5,991
Opinions don't matter. Get blood work and know for sure!
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
23,793
Breaking my balls huh.....that's all good man, but I do take my cycles serious so that's why I'm concerned bout this.

I'm having a hard time with throwing down the calories bc my appetite turned to shit. I'm getting bloods done tomorrow but was looking for opinions now as that takes a number of days.

So do u think it's low e2? Can u maybe throw me ur opinion on that?
I think it's most likely low estrogen. But I also know so many times guys think one thing and it's usually not that. Many think they have crashed estrogen and they haven't. Plus as I mentioned on test with no AI if your e2 is low it won't take long to get back in range. I have taken 2.5mg letro ed (to purposely dry out) before and felt like an old man my knees were so dry but within 1 week off it I am gtg. By the way no one needs to take 2.5mg letro per day... just adding that as it's far too much.

Your appetite could be down to so many things. 60mg dbol for 2 weeks could ruin someones appetite for a few weeks after. I never recommend force feeding but perhaps some MK-677 could be useful if you are bulking and having issues with appetite. It's good you are getting blood work done. I wouldn't stress about things though. I know you want your cycle to be good but again give it a little time and in the mean time a few added shakes or do a mini cut.
 
Last edited:

drum

New member
Registered
Joined
Jun 1, 2012
Messages
92
Sounds like crashed estro to me.

One of the symptoms being the length of your post... and I mean no disrespect by that at all... same thing when I've crashed mine... long over-analysis of situations... achey knees and low appetite are dead give aways too.

Stop AI consumption until feeling of wellbeing returns.

All the best brother!
 

Capone

New member
Registered
Joined
Apr 13, 2009
Messages
92
Thank you elvia and drum....ur opinion/response was very much appreciated.
Had blood drawn this afternoon so time will tell although I think we know what it is. Also it was a bit of bad timing as I came down with a low grade fever last night (100.4) which probably amplified the no appetite/some of the overall shitty feeling. Doc said he thinks it's a touch of the stomach flu. My frickin luck. Lol.

Thanks again for the help. Have a good day!
 

Forum statistics

Total page views
503,856,965
Threads
123,747
Messages
2,365,345
Members
155,265
Latest member
Sld94
Top